American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 63 found      Go to page: 1 2 3

[31] Giuseppe Pareschi and Mihnea Popa. Regularity on abelian varieties I. J. Amer. Math. Soc. 16 (2003) 285-302. MR 1949161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Aron Simis and Rafael H. Villarreal. Constraints for the normality of monomial subrings and birationality. Proc. Amer. Math. Soc. 131 (2003) 2043-2048. MR 1963748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Shigeharu Takayama. Iitaka's fibrations via multiplier ideals. Trans. Amer. Math. Soc. 355 (2003) 37-47. MR 1928076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Dan Abramovich, Kalle Karu, Kenji Matsuki and Jaroslaw Wlodarczyk. Torification and factorization of birational maps. J. Amer. Math. Soc. 15 (2002) 531-572. MR 1896232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jaime Gutierrez, Rosario Rubio and Jie-Tai Yu. $D$-resultant for rational functions. Proc. Amer. Math. Soc. 130 (2002) 2237-2246. MR 1896403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yasuyuki Kachi and Eiichi Sato. Segre's reflexivity and an inductive characterization of hyperquadrics. Memoirs of the AMS 160 (2002) MR 1938329.
Book volume table of contents   

[37] Yildiray Ozan. On homology of real algebraic varieties. Proc. Amer. Math. Soc. 129 (2001) 3167-3175. MR 1844989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Vitaly Vologodsky. On birational morphisms between pencils of Del Pezzo surfaces. Proc. Amer. Math. Soc. 129 (2001) 2227-2234. MR 1823904.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Meng Chen. The relative pluricanonical stability for 3-folds of general type. Proc. Amer. Math. Soc. 129 (2001) 1927-1937. MR 1825899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] János Kollár. Real algebraic threefolds II. Minimal model program. J. Amer. Math. Soc. 12 (1999) 33-83. MR 1639616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Steven Kleiman and Bernd Ulrich. Gorenstein algebras, symmetric matrices, self-linked ideals, and symbolic powers. Trans. Amer. Math. Soc. 349 (1997) 4973-5000. MR 1422609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jaroslaw Wlodarczyk. Decomposition of Birational Toric Maps in Blow-Ups and Blow-Downs. Trans. Amer. Math. Soc. 349 (1997) 373-411. MR 1370654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Dong-Kwan Shin. On the pluricanonical map of threefolds of general type. Proc. Amer. Math. Soc. 124 (1996) 3641-3646. MR 1389536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] János Kollár. Nonrational hypersurfaces . J. Amer. Math. Soc. 8 (1995) 241-249. MR 1273416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Peter Hall. Uniqueness theorems for parametrized algebraic curves . Trans. Amer. Math. Soc. 341 (1994) 829-840. MR 1144014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\mathcal{G}_a$-actions. II . Proc. Amer. Math. Soc. 121 (1994) 667-678. MR 1185282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] János Kollár and Shigefumi Mori. Classification of three-dimensional flips . J. Amer. Math. Soc. 5 (1992) 533-703. MR 1149195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Caterina Cumino, Silvio Greco and Mirella Manaresi. Hyperplane sections of weakly normal varieties in positive characteristic . Proc. Amer. Math. Soc. 106 (1989) 37-42. MR 953739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Bernard Johnston. The uniform bound problem for local birational nonsingular morphisms . Trans. Amer. Math. Soc. 312 (1989) 421-431. MR 983873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Krzysztof Kurdyka and Kamil Rusek. Polynomial-rational bijections of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 102 (1988) 804-808. MR 934846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] János Kollár. The structure of algebraic threefolds: an introduction to Mori's program. Bull. Amer. Math. Soc. 17 (1987) 211-273. MR 903730.
Abstract, references, and article information   
View Article: PDF

[52] Brian Harbourne. Rational surfaces with infinite automorphism group and no antipluricanonical curve . Proc. Amer. Math. Soc. 99 (1987) 409-414. MR 875372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Ciro Ciliberto. On a property of Castelnuovo varieties . Trans. Amer. Math. Soc. 303 (1987) 201-210. MR 896017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hyman Bass, Edwin H. Connell and David Wright. The Jacobian conjecture: Reduction of degree and formal expansion of the inverse. Bull. Amer. Math. Soc. 7 (1982) 287-330. MR 663785.
Abstract, references, and article information   
View Article: PDF

[55] Shoshichi Kobayashi. Intrinsic distances, measures and geometric function theory. Bull. Amer. Math. Soc. 82 (1976) 357-416. MR 0414940.
Abstract, references, and article information   
View Article: PDF

[56] Morris Marden. On the zeros of linear partial fractions . Trans. Amer. Math. Soc. 32 (1930) 81-109. MR 1501527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] J. F. Ritt. Equivalent rational substitutions . Trans. Amer. Math. Soc. 26 (1924) 221-229. MR 1501274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] F. R. Sharpe and Virgil Snyder. The $(1,2)$ correspondence associated with the cubic space involution of order two . Trans. Amer. Math. Soc. 25 (1923) 1-12. MR 1501230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Gilbert Ames Bliss. Birational transformations simplifying singularities of algebraic curves . Trans. Amer. Math. Soc. 24 (1922) 274-285. MR 1501226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] F. R. Sharpe and Virgil Snyder. Birational transformations of certain quartic surfaces . Trans. Amer. Math. Soc. 15 (1914) 266-276. MR 1500979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 63 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia